MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 08/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented at the four week follow up with a hole in their scrotum, under the pump.The physician tested for infection and confirmed abnormal findings.The patient was placed on antibiotics for two weeks, and then performed a wash out and replaced the pump.Another swab for infection was performed and returned as normal.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
D6b explant date is an estimate.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented at the four week follow up with erosion of the pump and a hole in their scrotum.The physician tested for infection and confirmed abnormal findings.The patient was placed on antibiotics for two weeks, and then performed a wash out and replaced the pump.Another swab for infection was performed and returned as normal.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Updated information to b5 describe event/problem, b3 date of event, and h6 patient codes.Correction made to d6b explant date.The explant date is an estimate.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20599079
Report Number2124215-2024-68985
Device Sequence Number8787910
Product Code FHW
UDI-Device Identifier00878953003580
UDI-Public00878953003580
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/12/2025
Device Model Number72404250
Device Catalogue Number72404250
Device Lot Number1100315199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/05/2024
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR UPN: 72404155 LOT#: 1100505116; RESERVOIR UPN: 72404155 LOT#: 1100505116
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexUnknown